# SDR FDEA201406021265

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 92,346 hours, 38,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1076501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING SKIN BETWEEN SLAT 5 & 6 AT SLAT TRACK 12.   PERFORMED HFEC INSPECTION.  HFEC SHOWS POSITIVE INDICATION IAW 20-30-00  PART 6.   INSTALLED DOUBLER AND FILLER IAW SRM 57-10-00 FIG 68.
